# SDR 20000503SH007

- Difficulty date: March 23, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N283UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120139
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 12003851002
- Condition: Cracked
- Location: Right Nacelle
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUORESCENT PENETRANT INSPECTION INDICATED A CRACK IN RIGHT NACELLE FORWARD FRAME NR 1.  POSSIBLE CAUSE IS STILL UNDETERMINED.  WOULD SUSPECT ENGINE TORQUE AND VIBRATION TO BE POSSIBLE CONTRIBUTING FACTORS.   SB 102-54-0036 IS BEING INCORPORATED.  (X)
